On the Spitzer and Chung laws of the iterated logarithm for brownian motion
Séminaire de probabilités de Strasbourg, Volume 29 (1995), p. 237-247
@article{SPS_1995__29__237_0,
     author = {Gruet, Jean-Claude and Shi, Zhan},
     title = {On the Spitzer and Chung laws of the iterated logarithm for brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {237-247},
     zbl = {0833.60083},
     mrnumber = {1459465},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__237_0}
}
Gruet, Jean-Claude; Shi, Zhan. On the Spitzer and Chung laws of the iterated logarithm for brownian motion. Séminaire de probabilités de Strasbourg, Volume 29 (1995) pp. 237-247. http://www.numdam.org/item/SPS_1995__29__237_0/

Chung, K.L. (1948): On the maximum partial sums of sequences of independent random variables. Trans. Amer. Math. Soc. 64, 205-233. | MR 26274 | Zbl 0032.17102

Ciesielski, Z. & Taylor, S.J. (1962). First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path. Trans. Amer. Math. Soc. 103 434-450. | Zbl 0121.13003

Fristedt, B.E. (1974): Sample functions of stochastic processes with stationary independent increments. In: Advances in Probability 3 (Eds.: P. Ney & S. Port) pp. 241-396. Dekker, New York. | Zbl 0309.60047

Itô, K. & Mckean, H.P. (1965): Diffusion Processes and their Sample Paths. Springer, Berlin. | Zbl 0127.09503

Ledoux, M. & Talagrand, M. (1991): Probability in Banach Spaces: Isoperimetry and Processes. Springer, Berlin. | Zbl 0748.60004

Lévy, P. (1953): La mesure de Hausdorff de la courbe du mouvement brownien. Giornale dell'Istituto Italiano degli Attuari 16 1-37. | MR 64344 | Zbl 0053.10101

Révész, P. (1990): Random Walk in Random and Non-Random Environments. World Scientific, Singapore. | MR 1082348 | Zbl 0733.60091

Revuz, D. & Yor, M. (1994): Continuous Martingales and Brownian Motion. 2nd Edition. Springer, Berlin. | Zbl 0804.60001

Spitzer, F. (1958): Some theorems concerning 2-dimensional Brownian motion. Trans. Amer. Math. Soc. 87 187-197. | MR 104296 | Zbl 0089.13601